Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on: ``Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math. 114 (1984), no. 2, 325-334; MR0757504 (85h:47033)] by J. Dombrowski


Author: Peng Fan
Journal: Proc. Amer. Math. Soc. 98 (1986), 85-88
MSC: Primary 47A65; Secondary 47B15, 47B37
MathSciNet review: 848881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [2], Dombrowski used a "orthogonal polynomials" technique to obtain a sufficient condition (in terms of the weights) for the existence of an absolutely continuous subspace for real parts of unilateral weighted shifts. The purpose of this note is to present a "diagonal" technique that produces a trace criterion for the existence of an absolutely continuous subspace for real parts as well as unitary parts of (bounded) operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B15, 47B37

Retrieve articles in all journals with MSC: 47A65, 47B15, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848881-4
PII: S 0002-9939(1986)0848881-4
Keywords: Traces, shift operators
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia